Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Invariant differential operators and an homomorphism of Harish-Chandra


Authors: T. Levasseur and J. T. Stafford
Journal: J. Amer. Math. Soc. 8 (1995), 365-372
MSC: Primary 22E47; Secondary 14L30, 16S32
DOI: https://doi.org/10.1090/S0894-0347-1995-1284849-8
MathSciNet review: 1284849
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [HC1] Harish-Chandra, Differential operators on a semisimple Lie algebra, Amer. J. Math. 79 (1957), 87-120. MR 0084104 (18:809d)
  • [HC2] -, Invariant differential operators and distributions on a semisimple Lie algebra, Amer. J. Math. 86 (1964), 534-564. MR 0180628 (31:4862a)
  • [HC3] -, Invariant eigendistributions on a semi-simple Lie algebra, Inst. Hautes Études Sci. Publ. Math. 27 (1965), 5-54.
  • [KL] G. R. Krause and T. H. Lenagan, Growth of algebras and Gelfand-Kirillov dimension, Research Notes in Math., vol. 116, Pitman, Boston, 1985. MR 1721834 (2000j:16035)
  • [LS] T. Levasseur and J. T. Stafford, Rings of differential operators on classical rings of invariants, Mem. Amer. Math. Soc. 412 (1989). MR 988083 (90i:17018)
  • [MR] J. C. McConnell and J. C. Robson, Non-commutative Noetherian rings, Wiley-Interscience, Chichester, 1987. MR 934572 (89j:16023)
  • [Mo] S. Montgomery, Fixed rings of finite automorphism groups of associative rings, Lecture Notes in Math., vol. 818, Springer-Verlag, Berlin and New York, 1980. MR 590245 (81j:16041)
  • [Wa] N. R. Wallach, Invariant differential operators on a reductive Lie algebra and Weyl group representations, J. Amer. Math. Soc. 6 (1993), 779-816. MR 1212243 (94a:17014)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 22E47, 14L30, 16S32

Retrieve articles in all journals with MSC: 22E47, 14L30, 16S32


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1995-1284849-8
Keywords: Invariant differential operators, semisimple Lie algebras, invariant distributions, Springer correspondence
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society